# SDR AALA20161213003

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 88,618 hours, 42,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2344
- Condition: No Test
- Location: Cabin
- Part time: 56,436 hours, 29,567 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT FAILED TEST. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-53-00.
